# SDR CA040109001

- Difficulty date: December 16, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 15,000 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 601R930507
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) TE FLAPS FAILED ON THREE OCCASIONS. AFTER EXTENSIVE TROUBLESHOOTING THE FLAP ELECTRONIC UNIT WAS AT FAULT AND LT BPSU WAS REPLACED. TEST FLIGHT SUCCESSFUL.
